# SDR 98ZZZX4118

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1181000131
- Condition: Corroded
- Location: Rt Wing
- Part time: 23,378 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN SPAR LOWER CAP SEVERELY CORRODED.  THIS CORROSION WAS FOUND WHERE MAIN SPAR PASSES THROUGH FUSELAGE BENEATH AIR CONDITIONER LOCATION.  SUSPECT MOISTURE FROM AIR CONDITIONER COLLECTED ON SPAR CAUSING CORROSION.  LOCATION FURTHER IDENTIFIED AS FS 288.0, FROM WS 0.0 TO RT WS 27.0.
